Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 178, NWS Raleigh, NC

July 28, 2017Anson County, Stanly County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 28, 2017, 5:26 PM EDT for Anson County, Stanly County, North Carolina. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 5:26 PM EDT (21:26 UTC)
Expired
Jul 28, 2017, 6:19 PM EDT
In force
53 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anson County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 157 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 6:10 PM EDTTSTM WND DMG1 Ene New London, NCTREE DOWN AT HIGHWAY 740 AND WOODHURST. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WUUS52 KRAH 282126
SVRRAH
NCC007-167-282245-
/O.NEW.KRAH.SV.W.0178.170728T2126Z-170728T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
526 PM EDT FRI JUL 28 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Anson County in central North Carolina...
  Stanly County in central North Carolina...

* Until 645 PM EDT

* At 524 PM EDT, a line of severe thunderstorms were located from 
  near Monroe to Concord... moving moving northeast at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and crops. 

* Locations impacted include...
  Albemarle, Wadesboro, Badin Lake, Ansonville, Plyler, Midland,
  Polkton, Locust, Norwood and Badin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3550 8030 3551 8018 3547 8016 3546 8011
      3540 8009 3537 8005 3526 8010 3518 8005
      3514 8008 3512 8007 3508 8000 3512 7992
      3501 7990 3490 7985 3486 7990 3481 7992
      3482 8032 3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2124Z 241DEG 21KT 3503 8052 

HAIL...<.75IN
WIND...60MPH
 
$$

PWB
2 follow-up statements
897 
WWUS52 KRAH 282159
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
559 PM EDT FRI JUL 28 2017

NCC007-167-282245-
/O.CON.KRAH.SV.W.0178.000000T0000Z-170728T2245Z/
Anson NC-Stanly NC-
559 PM EDT FRI JUL 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR ANSON AND STANLY COUNTIES...

At 556 PM EDT, a severe thunderstorm was located 9 miles southeast of
Sturdivants, or 11 miles southwest of Wadesboro, moving east at 20
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and crops. 

Locations impacted include...
Albemarle, Wadesboro, Badin Lake, Ansonville, Plyler, Midland,
Polkton, Locust, Norwood and Badin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3550 8030 3551 8018 3547 8016 3546 8011
      3540 8009 3537 8005 3526 8010 3518 8005
      3514 8008 3512 8007 3508 8000 3512 7992
      3501 7990 3490 7985 3486 7990 3481 7992
      3482 8032 3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2156Z 252DEG 17KT 3484 8019 

HAIL...<.75IN
WIND...60MPH
 
$$

PWB
170 
WWUS52 KRAH 282219
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
619 PM EDT FRI JUL 28 2017

NCC007-167-282229-
/O.CAN.KRAH.SV.W.0178.000000T0000Z-170728T2245Z/
Anson NC-Stanly NC-
619 PM EDT FRI JUL 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR ANSON AND STANLY COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3550 8030 3551 8018 3547 8016 3546 8011
      3540 8009 3537 8005 3526 8010 3518 8005
      3514 8008 3512 8007 3508 8000 3512 7992
      3501 7990 3490 7985 3486 7990 3481 7992
      3482 8032 3519 8028 3516 8044 3519 8051
TIME...MOT...LOC 2218Z 241DEG 21KT 3491 8005 

$$

PWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:10 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 28, 3:10 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
310 PM EDT Fri Jul 28 2017

.SYNOPSIS...
A cold front will approach from the northwest tonight, and cross our
region overnight through Saturday morning . Cooler and drier air
will filter into the area through the weekend and will linger
through the early part of next week.

&&

.NEAR TERM /LATE AFTERNOON THROUGH TONIGHT/...
As of 310 PM Friday...

Little change required to the near term forecast. Scattered
convection gradually developing at mid afternoon with the highest
convective coverage expected between 22Z-06Z.

Atmosphere has become moderately unstable with sfc based CAPE around
3000 J/kg across the Piedmont and Sandhills, thanks to afternoon
temps near 90/lower 90s. Latest meso-analysis suggest SBCAPE may go
as high as 4000 by late afternoon across the eastern counties. This
buoyant air mass coupled with increasing effective bulk shear of 30-
35kts suggest an increased potential for organized convection late
this afternoon-early evening in the form of broken convective
segments and attendant locally damaging wind threat. Enhanced low
level helicity will be found close to the VA border where an old
outflow boundary resides. Any storms with sufficient updrafts that
intersect or cross this boundary will begin to rotate and
potentially produce a weak tornado threat through the evening hours.
Still appears that the greatest convective coverage will occur
between 22Z and 04Z, with coverage diminishing west-to-east during
the overnight hours.

A surface cold front will enter our nw counties well after midnight.
Thus, most locations will retain the muggy air mass, yielding
minimum temperatures primarily in the low-mid 70s.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 310 PM Friday...

The sfc cold front will slowly drift sewd Saturday, maintaining a
threat for scattered showers and storms across our far eastern-se
counties. The bulk of the storms will remain below severe criteria
though gusty winds will be common with the storms. The strengthening
s/w responsible for our active weather tonight will be in close
proximity to our northern counties Saturday, triggering scattered
showers and possibly a t-storm or two. Expect the higher
concentration of showers in vicinity of the VA border. The s/w will
cross our region Saturday night, possibly accompanied by a few
showers, primarily northeast and east of Raleigh.

A notably drier air mass will gradually overspread central NC late
Saturday and Saturday night, leading to less humid conditions.

A mixture of sun and clouds and a steady ne flow will result in
cooler max temps Saturday. The clouds are expected to be more
extensive north-northeast compared to the southwest. High
temperatures upper 70s-lower 80s north to mid-upper 80s south. Min
temps Saturday night low-mid 60s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 1245 PM Friday...

Bit of a change in the way ECMWF handles the east coast trof later
this weekend. Latest shows much more progressive movement, with the
trof lifting out quickly early Sunday, in contrast the GFS's slow
rotation across the area through Sunday night. Not a huge problem,
mainly would affect the sky coverage, with the ECMWF clearing us
quickly while the GFS's later solution would produce some isolated
lingering showers in the northeast early Sunday. After this trof
exits, a pleasantly dry and cooler airmass will be in place, with
very gradual warming through the midweek. Seasonal conditions return
Thu and Fri as weak return flow nudges humidity and warmer
temperatures up the coast. Highs will start off Sunday from the
upper 70s across the north to lower 80s in the south. These highs
will warm to the mid 80s on Tuesday, then to around 90 Thursday and
Friday. Morning mins will be pleasant...in the low to mid 60s
through midweek, warming to around 70 by Friday morning.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 120 PM Friday...

Scattered convection and associated MVFR parameters will occur in
the vicinity of most TAF sites across central NC late this afternoon
through tonight.  At this time, the convection will likely be more
concentrated in vicinity of the Triad terminals as well as KRDU
between 21Z through 03Z, and in proximity of KRWI and KFAY between
23Z and 05Z. The stronger storms will produce small hail and wind
gusts up to 40 mph.

A sfc cold front will slowly drift sewd across central NC overnight
into Saturday morning. The frontal passage will be noted by the sfc
winds veering to a nwly direction. Expect scattered showers and a
few t-storms to occur ahead of the front overnight into early
Saturday.

An upper level s/w will cross overhead late Saturday into Saturday
night. This feature may trigger scattered showers in vicinity of
KRDU, KRWI, and KFAY Saturday afternoon through Saturday evening, as
well as periods of MVFR ceilings. Surface winds Saturday will be
breezy with gusts close to 20 mph from the north northeast. The
gusts will be most common in vicinity of KFAY and KRWI.

Once this feature exits our region Saturday night a drier more
stable air mass will overspread the region, leading to an extended
period of VFR parameters.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...mlm
AVIATION...WSS
Hazardous weather outlook, Jul 28, 2:07 PM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
207 PM EDT Fri Jul 28 2017

NCZ021>024-038>040-042-073>078-083>086-088-089-290930-
Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-Johnston-
Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-
Hoke-Cumberland-Sampson-
207 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

An unseasonably strong cold front will move into the region tonight
through early Saturday. Scattered thunderstorms are expected to
develop ahead of the front, some of which may be severe. The primary
severe weather threat will be damaging wind gusts. The severe weather
threat appears greatest between 5 PM and 11 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-025>028-041-043-290930-
Person-Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Wake-Wilson-
207 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

An unseasonably strong cold front will move into the region tonight
through early Saturday. Scattered thunderstorms will develop ahead
of the front. A few of the storms could become severe, with damaging
wind gusts the primary threat. An isolated weak tornado cannot be
ruled out. The severe weather threat appears to be best between 5 PM
and 11 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 28, 3:01 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
301 PM EDT FRI JUL 28 2017

NCZ011-281945-
Halifax NC-
301 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HALIFAX COUNTY
UNTIL 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm
about 5 miles southeast of Halifax, near Rich Square, moving east at
20 mph.

Wind gusts up to 40 mph and frequent lightning will be possible with
this storm. People outdoors along the Roanoke river should be alert
for this storm and seek shelter indoors until it has passed.

Locations impacted include...
Halifax and Tillery.

LAT...LON 3623 7738 3620 7753 3634 7762 3635 7758
      3634 7759 3630 7755 3631 7750 3632 7747
      3632 7744 3629 7741 3626 7741 3625 7738
TIME...MOT...LOC 1858Z 253DEG 18KT 3634 7733

13
Special weather statement, Jul 28, 3:52 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
352 PM EDT FRI JUL 28 2017

NCZ010-011-026-282045-
Franklin NC-Warren NC-Halifax NC-
352 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...WEST
CENTRAL HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 445 PM
EDT...

At 352 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Warrenton, moving east at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Centerville, Glenview, Arcola, Medoc Mountain State Park and Airlie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3638 7785 3628 7781 3616 7781 3616 7792
      3619 7792 3618 7793 3619 7794 3618 7795
      3619 7797 3618 7797 3618 7798 3620 7800
      3617 7803 3617 7815 3621 7819 3630 7819
TIME...MOT...LOC 1952Z 258DEG 12KT 3623 7808

26
Special weather statement, Jul 28, 3:54 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT FRI JUL 28 2017

NCZ026-282100-
Franklin NC-
354 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN COUNTY UNTIL
500 PM EDT...

At 354 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Bunn, or 7 miles southwest of Louisburg, moving
east at 10 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Louisburg and Bunn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3613 7817 3604 7812 3600 7814 3596 7817
      3592 7819 3593 7835 3593 7838 3599 7844
      3607 7843
TIME...MOT...LOC 1954Z 261DEG 10KT 3601 7837

26
Special weather statement, Jul 28, 4:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
416 PM EDT FRI JUL 28 2017

NCZ011-282115-
Halifax NC-
416 PM EDT FRI JUL 28 2017

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HALIFAX
COUNTY UNTIL 515 PM EDT...

At 414 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Halifax to 8 miles
south of Garysburg. Movement was east at 15 mph.

Wind gusts up to 50 mph, and heavy rain and minor flooding, will be
possible with these storms.

Locations impacted include...
Halifax and Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3621 7751 3627 7778 3635 7769 3640 7755
      3637 7755 3635 7758 3634 7759 3630 7755
      3631 7750 3632 7747 3632 7744 3629 7741
      3626 7741 3625 7738
TIME...MOT...LOC 2014Z 269DEG 12KT 3629 7765 3633 7751

26
Special weather statement, Jul 28, 5:19 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
519 PM EDT FRI JUL 28 2017

NCZ021-038-039-282200-
Forsyth NC-Randolph NC-Davidson NC-
519 PM EDT FRI JUL 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...DAVIDSON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 600 PM EDT...

At 517 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Lone Hickory to near
Cleveland to near Enochville. Movement was east at 30 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms. A severe thunderstorm warning may be needed shortly.

Locations impacted include...
High Rock Lake, Winston-Salem, High Point, Lexington, Thomasville,
Kernersville, Clemmons, Bermuda Run, Linwood, Lewisville and Trinity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near High Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3614 8044 3622 8044 3626 8030 3626 8013
      3603 8004 3592 8005 3592 8000 3588 7998
      3552 8008 3551 8018 3568 8033 3572 8033
      3574 8046 3579 8048 3584 8048 3585 8039
      3588 8042 3589 8037 3593 8037 3609 8052
TIME...MOT...LOC 2117Z 258DEG 25KT 3605 8079 3578 8067 3555 8073

WSS
Special weather statement, Jul 28, 5:25 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
525 PM EDT FRI JUL 28 2017

NCZ041-282230-
Wake NC-
525 PM EDT FRI JUL 28 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 630 PM
EDT...

At 524 PM EDT, Doppler radar was tracking a rapidly developing
strong thunderstorm over Cary, moving northeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Rdu International, Apex,
Morrisville, Knightdale, Rolesville and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3604 7860 3596 7847 3579 7842 3568 7875
      3571 7886 3581 7889 3592 7878 3592 7876
      3594 7873 3598 7871 3606 7863
TIME...MOT...LOC 2124Z 233DEG 11KT 3575 7881

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:34 PM EDTSpecial Weather StatementRAHAlamance, Durham, Franklin, Orange56 min
Jul 28, 1:47 PM EDTSpecial Weather StatementRAHWake43 min
Jul 28, 3:01 PM EDTSpecial Weather StatementRAHHalifax44 min
Jul 28, 3:52 PM EDTSpecial Weather StatementRAHWarren53 min
Jul 28, 3:54 PM EDTSpecial Weather StatementRAHFranklin66 min
Jul 28, 4:16 PM EDTSpecial Weather StatementRAHHalifax59 min
Jul 28, 4:20 PM EDTAreal Flood AdvisoryRAHHalifax115 min
Jul 28, 5:19 PM EDTSpecial Weather StatementRAHDavidson, Forsyth41 min
Jul 28, 5:25 PM EDTSpecial Weather StatementRAHWake65 min
Jul 28, 5:47 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph30 min
Jul 28, 6:07 PM EDTSpecial Weather StatementRAHDavidson, Forsyth53 min
Jul 28, 6:08 PM EDTSpecial Weather StatementRAHFranklin67 min
Jul 28, 6:21 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake44 min
Jul 28, 6:59 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren61 min
Jul 28, 7:07 PM EDTAreal Flood AdvisoryRAHWake3 hr
Jul 28, 7:36 PM EDTSpecial Weather StatementRAHHalifax54 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.